| Model Number |
341-12-706 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patients knee was feeling loose.Doctor swapped out the 6x12 poly to a thicker 6x16 poly and conducted a washout.Surgery was completed as intended.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4) device loosening, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.